# SDR AALA202105211495

- Difficulty date: April 4, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,628 hours, 30,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT GALLEY AREA SHEAR PLATE LOCATED BETWEEN FR69 AND FR70 AT S23R. REPLACED SHEAR PLATE PER SRM 51-72-11-911-001, 51-42-11-801 AND DWG #53474180.
